MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 12MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 12MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93336
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Infection (4544)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced a recurrent infection around the abutment site (specific date not reported).The patient was treated with antibiotics (specific type, date and duration not reported); however, the issue did not resolved.Subsequently, the patient underwent a revision surgery under general anaesthesia on (b)(6) 2025, in order to transition the patient to a transcutaneous osia implant system.During the procedure, the abutment was removed and the implant was placed on a newly implanted internal fixture.

Brand Name
BA400 ABUTMENT 12MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
asyikin zulkhairi
unit ug-1, vertical podium
no. 8 jalan kerinchi,
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key23970509
Report Number6000034-2026-00073
Device Sequence Number7868843
Product Code MAH
UDI-Device Identifier09321502022729
UDI-Public(01)09321502022729(10)COH1291728(17)240220
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K121317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/20/2024
Device Model Number93336
Device Catalogue Number93336
Device Lot NumberCOH1291728
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale